# SDR WX0A2022012473934

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 48,392 hours, 32,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 871610
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND CLASS 1 EPSU (12WL) EMER R MESSAGE. / REMOVED AND REPLACED BATTERY PACK AT 12WL IAW AMM 33-51-38-000-002-A AND 33-51-38-400-002-A.  OPS CHECK GOOD AT THIS TIME."
